Send a Message
to Startingoveragain

Comments

4

Joined

Oct 20, 2012

Startingoveragain Profile

Forums Owned

Recent Posts

Drug Addiction (Substance Abuse)

'Legal' opiate drugs can kill you - but teens and pre-tee...

it's scary but they are very real. When I was in high school and for a little while after I'd been to several skittle parties. Those that wish to attend had to bring no less than 10 pills, and u had to have the bottle with a pill description so people didn't show up with something over the counter. Most common pills were pain Meds (norco, oxy...) or Valium and even Ritalin. They're dangerous, saw somebody almost die at one.  (Oct 20, 2012 | post #5)

Jackson, CA

detox from pills

I have been taking norco for the last 7 years for a back injury and I recently started taking oxy as well. I'm up to between 20-30 pills daily and I don't want to do this anymore. I don't like the way these make me feel and they are ruining my life. I recently went through a devastating divorce and I fear that I am now also taking these pills as a coping mechanism. I don't want to do this anymore. I don't want to live like this. How do I get off these drugs? Any attempt at quitting has failed and I don't know what to do. How long does this horrible process take, and what do I need to expect? And most importantly....is there anything I can do to make this process easier or less painful. Any advise is desperately needed.....  (Oct 20, 2012 | post #1)

Jackson, CA

detox

I have been taking norco for about 7 years due to a back injury, I'm up to taking between 20-30 per day and I've recently started taking oxy as well. I am so tired to feeling this way and I don't want to take this crap anymore. It's ruining my life. I recently went through a devastating divorce and I'm taking the pill now as a coping mechanism as well as the pain. I am truly feeling like I'm losing my mind and I don't like the way I'm feeling about life. How do I stop this? How do I get free of this prison? How long does this detox take and what should I expect? And what can I do to make this horrible process easier? Any advise is desperately needed.....  (Oct 20, 2012 | post #1)